MathSciNet Relay Station
MathSciNet bibliographic data
MR2418236 60F05 (60G52 60J70)
Delmas, Jean-François; Dhersin, Jean-Stéphane; Siri-Jegousse, Arno Asymptotic results on the length of coalescent trees. Ann. Appl. Probab. 18 (2008), no. 3, 997–1025.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement